MAUDE Adverse Event Report: TORNIER INC TORNIER LONG HUMERAL NAIL LEFT DIA 7MMX210MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

TORNIER INC TORNIER LONG HUMERAL NAIL LEFT DIA 7MMX210MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number DHN5795
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other devices used: unknown proximal screw x 2.Unknown distal screw x 1.Based on the available information the device remains implanted in the patient therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported in a study that the patient complained of onset of new pain without injury.The patient was treated with medication (1ml kenalog, 2ml lidocaine, 7ml marcaine injection.

Brand Name
TORNIER LONG HUMERAL NAIL LEFT DIA 7MMX210MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18383174
Report Number0001649390-2023-00366
Device Sequence Number15381608
Product Code HSB
UDI-Device Identifier00846832090983
UDI-Public00846832090983
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDHN5795
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL SCREW: STATIC ONLY.; PROXIMAL SCREW: LESSER TUBEROSITY.; PROXIMAL SCREW: MEDIAL CALCAR.
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight113 KG